Pointwise bounded approximation

J. Komlós, G. Tusnády

Research output: Contribution to journalArticle

Abstract

We show that a sequence of partial sums of i.i.d. random variables can be approximated by a sequence of normally distributed random variables in such a way that the difference is finite almost surely.

Original languageEnglish (US)
Pages (from-to)261-271
Number of pages11
JournalStudia Scientiarum Mathematicarum Hungarica
Volume34
Issue number1-3
StatePublished - 1998

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Coupling
  • Partial Sinns

Fingerprint Dive into the research topics of 'Pointwise bounded approximation'. Together they form a unique fingerprint.

  • Cite this